# SDR XGNA2021052500012

- Difficulty date: February 15, 2021
- Submitted: May 25, 2021
- Operation: Air carrier
- Aircraft: N577W
- Make and model: Beech 58
- Aircraft serial: TH375
- Aircraft time: 23,308 hours
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Spar
- Condition: Cracked
- Location: Carry Through
- Part time: 23,308 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A VISUAL INSPECTION REQUIRED BY AD 90-08-14 SPAR CARRY THRU INSPECTION CRACKS WERE FOUND RADIATING FROM THE OUTBOARD UPPER HUCKBOLT HOLE OUTWARD ON THE FORWARD AND AFT SIDES OF THE LEFT HAND FORWARD SPAR. THESE CRACKS WERE FOUND ABOVE THE INSPECTION AREA REQUIRED BY THE AD AND ALSO ABOVE THE AREA THAT THE KIT REPAIR COVERS. THIS AIRCRAFT HAS NOT FLOWN SINCE THE DISCOVERY DATE.
